Two bounds for the X-ray transformReportar como inadecuado

Two bounds for the X-ray transform - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematische Zeitschrift

, Volume 266, Issue 3, pp 623–644

First Online: 11 August 2009Received: 12 October 2008Accepted: 08 July 2009


We use the arithmetic-combinatorial method of Katz and Tao to give mixed-norm estimates for the X-ray transform on \{\mathbb {R}^d}\ when d ≥ 4.

KeywordsRadon X-ray Kakeya Mathematics Subject Classification 200042B25  Download to read the full article text

Autor: Richard Oberlin


Documentos relacionados